# SDR CALA2025050504460

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 127,998 hours, 19,521 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 141T83208
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

R1 FWD SERVICE DOOR AFTER CORNER - DURING HFEC OPEN HOLE INSPECTION WAS FOUND HOLES WITH CRACK INDICATION.UPDATE GENERATED DUE REPAIR ACCOMPLISHMENT CLASSIFIED AS MAJOR REPAIR. (CHANGE ATTRIBUTES). UPDATE GENERATED DUE REPAIR ACCOMPLISHMENT CLASSIFIED AS MAJOR REPAIR.   THE FUSELAGE SKIN 1R DOOR CUTOUT AFTER LOWER CORNER BEAR STRAP WAS REPAIRED AT GIG. THE REPAIR IS A PERMANENT SOLUTION WITH INSPECTION REQUIREMENTS. ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 OF LATEST REVISION OF EC/RA 5310-08568 ON OR BEFORE THE AIRCRAFT REACHES 37.500 TOTAL FLIGHT CYCLES. ACCOMPLISH REPEATED INSPECTIONS AT INTERVALS NOT TO EXCEED 3.000 FLIGHT CYCLES. REF ECRA 5310-08568:  ACCOMPLISH INSPECTION EQUIREMENTS PER PART 2 OF LATEST REVISION OF EC/RA 5310-08568.
